Share:


The convergence and stability of explicit difference schemes for nonlinear schrodinger equation

    F. Ivanauskas Affiliation
    ; M. Radžiūnas Affiliation

Abstract

“The convergence and stability of explicit difference schemes for nonlinear schrodinger equation”
Mathematical Modelling Analysis, 2(1), p. 66-74.


First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Ivanauskas, F., & Radžiūnas, M. (1997). The convergence and stability of explicit difference schemes for nonlinear schrodinger equation. Mathematical Modelling and Analysis, 2(1), 66-74. https://doi.org/10.3846/13926292.1997.9637068
Published in Issue
Dec 15, 1997
Abstract Views
311
PDF Downloads
223
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.